# SDR VNAA202301298004

- Difficulty date: January 29, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 26,629 hours, 21,215 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: CC690100846
- Condition: Gouged
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT WING TO FUSELAGE ATTACHMENT FITTING IS GOUGED ON THE AFT I/B EDGE APPROXIMATELY .008" DEEP AND 2" IN LENGTH. CORRECTIVE ACTION: REPAIRED R/H AFT WING FUSELAGE ATTACHMENT FITTING IAW OLIVER WYMAN EA 23-C7-57-0111 REV IR, DATED 01/23/2023.
